# SDR SWAA2023032097616

- Difficulty date: February 1, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APPROX AND WBL 94.24 AT RT WING 2023-105956<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N:NORTEC 600D S/N:220273012; CAL DUE DATE: 17-DEC-23;[02] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45MG; S/N: 130066701; DUE DATE: 08 APR 23.;[03] REPAIRED FRONT SPAR WEB LOCATED ON FUEL BOOST PUMP IFSS 120 APPROX AND WBL 94.24 AT RT WING I.A.W. B737-700 SRM 57-20-10-1A-3 ALLOWABLE DAMAGE 3. SEE INDIVIDUAL SIGN-OFFS BELOW.;[04] CERTIFIED STEP 13 COMPLETED. ITEM RII.;[05] CORRECTED STEP 4 CERTIFIED STEP 3 COMPLETED  ITEM RII
